CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence